# SDR REXA2024101800884

- Difficulty date: September 4, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S61446
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM RBL9 IS CORRODED AT FS549  PERFORMED PERMANENT REPAIR AT FLOOR BEAM RBL9 AT FS 549, IAW CRJ-700 SRM 53-00-41-201-001-A01, FIGURE 53-00-41-991-829.
